The modelling of risky asset by stochastic processes with continuous paths, based on Brownian motions, suffers from several defects. First, the path continuity assumption does not seem reasonable in view of the possibility of sudden price variations (jumps) resulting of market crashes. A solution is to use stochastic processes with jumps, that will account for sudden variations of the asset prices. On the other hand, such jump models are generally based on the Poisson random measure. Many popular economic and financial models described by stochastic differential equations with Poisson jumps. This paper deals with the approximate controllability of a class of second-order neutral stochastic differential equations with infinite delay and Poisson jumps. By using the cosine family of operators, stochastic analysis techniques, a new set of sufficient conditions are derived for the approximate controllability of the above control system. An example is provided to illustrate the obtained theory.
Approximate controllability Hilbert space Poisson jumps second-order neutral stochastic differential equations semigroup theory
This is a preview of subscription content, log in to check access.
Sakthivel R, Nieto J J, and Mahmudov N I, Approximate controllability of nonlinear deterministic and stochastic systems with unbouned delay, Taiwanese J. Math., 2010, 14: 1777–1797.MathSciNetzbMATHGoogle Scholar
Ren Y, Zhou Q, and Chen L, Existence, uniqueness and stability of mild solutions for timedependent stochastic evolution equations with Poisson jumps and infinite delay, J. Optim. Theory Appl., 2011, 149: 315–331.MathSciNetCrossRefzbMATHGoogle Scholar
Curtain R F and Zwart H J, An Introduction to Infinite Dimensional Linear Systems Theory, Springer-Verlag, New York, 1995.CrossRefzbMATHGoogle Scholar
Pazy A, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.CrossRefzbMATHGoogle Scholar
Horsin T, Stratis I G, and Yannacopoulos A N, On the approximate controllability of the stochastic Maxwell equations, IMA J. Math. Control Infor., 2010, 27: 103–118.MathSciNetCrossRefzbMATHGoogle Scholar
Da Prato G and Zabczyk J, Stochastic Equations in Infinite Dimensions, Cambridge University press, Cambridge, 1992.CrossRefzbMATHGoogle Scholar
Balasubramaniam P and Muthukumar P, Approximate controllability of second-order stochastic distributed implicit functional differential systems with infinite delay, J. Optim. Theory Appl., 2009, 143: 225–244.MathSciNetCrossRefzbMATHGoogle Scholar
Sakthivel R, Ren Y, and Mahmudov N I, Approximate controllability of second-order stochastic differential equations with impulsive effects, Modern Phys. Lett. B, 2010, 24: 1559–1572.MathSciNetCrossRefzbMATHGoogle Scholar
Cont R and Tankov P, Financial Modelling with Jump Processes, Financial Mathematics Series, Chapman and Hall/CRC, Boca Raton, 2004.zbMATHGoogle Scholar
Luo J and Liu K, Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps, Stochastic Process. Appl., 2008, 118: 864–895.MathSciNetCrossRefzbMATHGoogle Scholar
Boufoussi B and Hajji S, Successive approximation of neutral functional stochastic differential equations with jumps, Statistics Probab. Lett., 2010, 80: 324–332.MathSciNetCrossRefzbMATHGoogle Scholar
Taniguchi T and Luo J, The existence and asymptotic behavior of mild solutions to stochastic evolution equations with infinite delays driven by Poisson jumps, Stochastic Dyn., 2009, 9: 217–229.MathSciNetCrossRefzbMATHGoogle Scholar
Zhao H, On existence and uniqueness of stochastic evolution equation with Poisson jumps, Statistics Probab. Lett., 2009, 79: 2367–2373.CrossRefzbMATHGoogle Scholar
Ren Y and Sakthivel R, Existence, uniqueness and stability of mild solutions for second-order neutral stochastic evolution equations with infinite delay and Poisson jumps, J. Math. Phys., 2012, 53, 073517; doi: 10.1063/1.4739406.
Long H, Hu J, and Li Y Approximate controllability of stochastic pde with infinite delays driven by Poisson jumps, IEEE International Conference on Information Science and Technology, 2012, 194–199.Google Scholar
Balasubramaniam P, Park J Y, and Muthukumar P, Approximate controllability of neutral stochastic functional differential systems with infinite delay, Stochastic Anal. Appl., 2010, 28: 389–400.MathSciNetCrossRefzbMATHGoogle Scholar
Hino Y, Murakami S, and Naito T, Functional Differential Equations with Infinite Delay in: Lecture Notes in Mathematics, Springer-Verlag, 1991.Google Scholar
Fattorini H O, Second-Order Linear Differential Equations in Banach Spaces, North Holland Mathematics Studies Vol. 108, Elsevier Science, North Holland, 1985.zbMATHGoogle Scholar
Travis C C and Webb G F, Cosine families and abstract nonlinear second order differential equations, Acta Math. Acad. Sci. Hung., 1978, 32: 76–96.MathSciNetCrossRefGoogle Scholar
Park J Y and Kang S N, Approximate controllability of neutral functional differential system with unbounded delay, Int. J. Math. Science, 2001, 26: 737–744.MathSciNetCrossRefzbMATHGoogle Scholar
Chalishajar D N, Controllability of second order inpulsive neutral functional differential inclusions with infinite delay, J. Optim. Theory. Appl., 2012, 154: 672–684.MathSciNetCrossRefzbMATHGoogle Scholar